# SDR USAA000516

- Difficulty date: April 4, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK 1 INCH BY 1 INCH, BS 1640, 6 INCHES AFT SEAT TRACK.  CORROSION LEVEL 1.  INSTALLED NEW FABRICATED SECTION PER SRM 51-10-00.  (M)
